# SDR UIEA2018032500460

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,925 hours, 20,270 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 3201
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS RT AFT FUEL PUMP MESSAGE.  REMOVED AND REPLACED RIGHT AFT BOOST PUMP ASSY IAW AMM 28-22-03.   OPS CHECKED NORMAL IAW AMM 28-22-00.
